# SDR FDEA202401030012

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300*
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPR FLANGE FOUND CRACKS AT RIB17 BETWEEN STGR2.8 AND REAR   SPAR
